MathSciNet Relay Station
MathSciNet bibliographic data
MR883430 (88a:54068) 54E50 (54C10)
Michael, E. Correction to: "A note on completely metrizable spaces'' [Proc. Amer. Math. Soc. 96 (1986), no. 3, 513–522; MR0822451 (87f:54045)]. Proc. Amer. Math. Soc. 100 (1987), no. 1, 204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement